The Baire class of maximal lower semicontinuous minorants of Lyapunov exponents
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1313-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_10_a2,
author = {A. N. Vetokhin},
title = {The {Baire} class of maximal lower semicontinuous minorants of {Lyapunov} exponents},
journal = {Differencialʹnye uravneni\^a},
pages = {1313--1317},
year = {1998},
volume = {34},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a2/}
}
A. N. Vetokhin. The Baire class of maximal lower semicontinuous minorants of Lyapunov exponents. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1313-1317. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a2/